A new representation for the characteristic function of strictly geo-stable vectors

Lev B. Klebanov, Stefan Mittnik, Svetlozar T. Rachev, Vladimir E. Volkovich

Research output: Contribution to journalArticlepeer-review

Abstract

A new representation for the characteristic function of the multivariate strictly geo-stable distribution is presented. The representation is appealing from a parametric viewpoint: its parameters have an intuitive probabilistic interpretation; and it is particularly useful for estimating the parameters of the geo-stable distribution.

Original languageEnglish
Pages (from-to)1137-1142
Number of pages6
JournalJournal of Applied Probability
Volume37
Issue number4
DOIs
StatePublished - Dec 2000

Keywords

  • Geo-stable laws
  • Stable vectors

Fingerprint Dive into the research topics of 'A new representation for the characteristic function of strictly geo-stable vectors'. Together they form a unique fingerprint.

Cite this